Mathematics

College of Sciences

Works Published in 2002

copy embed code
Copy Embed Code Experiment

You can embed this resource into your own website. To do so, either use the code generated by us, or use the link and tweak the rest to your preferences. Copy the respective code or link below.

Displaying works 41 - 60 of 140 in total

Sorted by most recent date added to the index first, which may not be the same as publication date order.

2002 journal article

Phase retrieval, error reduction algorithm, and Fienup variants: a view from convex optimization

Journal of the Optical Society of America A, 19(7), 1334.

By: H. Bauschke, P. Combettes & D. Luke

Sources: Crossref, ORCID
Added: August 18, 2019

2002 journal article

An adaptive level set method for nondifferentiable constrained image recovery

IEEE Transactions on Image Processing, 11(11), 1295–1304.

By: P. Combettes & J. Luo

Sources: Crossref, ORCID
Added: July 28, 2019

2002 journal article

Generalized Mann iterates for constructing fixed points in Hilbert spaces

Journal of Mathematical Analysis and Applications, 275(2), 521–536.

By: P. Combettes & T. Pennanen

Sources: Crossref, ORCID
Added: July 28, 2019

2002 journal article

A Short Simplicial h -Vector and the Upper Bound Theorem

Discrete & Computational Geometry, 28(3), 283–289.

By: P. Hersh & I. Novik

Source: Crossref
Added: July 28, 2019

2002 conference paper

Computation of canonical forms for ternary cubics

Proceedings of the 2002 international symposium on Symbolic and algebraic computation - ISSAC '02, 151–160.

By: I. Kogan & M. Maza

Event: the 2002 international symposium

Sources: Crossref, ORCID
Added: July 28, 2019

2002 journal article

A Model for Estimating Total Parasite Load in Falciparum Malaria Patients

Journal of Theoretical Biology, 217(2), 137–148.

By: M. Gravenor, A. Lloyd, P. Kremsner, M. Missinou, M. English, K. Marsh, D. Kwiatkowski

Sources: Crossref, ORCID
Added: July 20, 2019

2002 journal article

On the stability of a class of self-similar solutions to the filtration-absorption equation

European Journal of Applied Mathematics, 13(2), 179–194.

Sources: Crossref, ORCID
Added: July 20, 2019

2002 journal article

Optimization formulations of auxiliary signal design for rapid multi-model identification

Automatica, 38, 1313–1325.

By: S. Campbell, K. Horton, R. Nikoukhah & F. Delebecque

Source: NC State University Libraries
Added: July 11, 2019

2002 journal article

Particle methods for the KdV equation

Journal of Scientific Computing, 17, 491–499.

By: A. Chertock & D. Levy

Source: NC State University Libraries
Added: July 10, 2019

2002 journal article

Computation of Nonlinear Backscattering Using a High-Order Numerical Method

Journal of Scientific Computing, 17(1-4), 351–364.

By: G. Fibich, B. Ilan & S. Tsynkov

Sources: Crossref, ORCID
Added: July 10, 2019

2002 journal article

Two Generalizations of Posets of Shuffles

Journal of Combinatorial Theory, Series A, 97(1), 1–26.

By: P. Hersh

Source: Crossref
Added: June 30, 2019

2002 journal article

Control of Open Bay Acoustics by Harmonic Mass Injection

International Journal of Aeroacoustics, 1(1), 65–81.

By: D. Bortz, A. Rubio, H. Banks, A. Cain & R. Smith

Sources: Crossref, ORCID
Added: June 30, 2019

2002 journal article

Gröbner Bases and Polyhedral Geometry of Reducible and Cyclic Models

Journal of Combinatorial Theory, Series A, 100(2), 277–301.

By: S. Hoşten & S. Sullivant

Source: Crossref
Added: June 30, 2019

2002 chapter

On the Results of the Application of the Method of Difference Potentials to the Construction of Artificial Boundary Conditions for External Flow Computations

In Method of Difference Potentials and Its Applications (Vol. 30, pp. 403–441).

By: V. Ryaben’kii

Event: at Berlin

Sources: Crossref, ORCID
Added: June 30, 2019

2002 journal article

Pseudodifferential operators on modulation spaces

Journal of Mathematical Analysis and Applications, 262(1), 242–255.

By: D. Labate

Source: NC State University Libraries
Added: August 6, 2018

2002 journal article

A unified characterization of reproducing systems generated by a finite family. II

Journal of Geometric Analysis, 12(4), 615–622.

By: E. Hernandez, D. Labate & G. Weiss

Source: NC State University Libraries
Added: August 6, 2018

2002 journal article

A unified characterization of reproducing systems generated by a finite family

Journal of Geometric Analysis, 12(3), 469–491.

By: D. Labate

Source: NC State University Libraries
Added: August 6, 2018

2002 journal article

Polygenic control of human T lymphotropic virus type I (HTLV-I) provirus load and the risk of HTLV-I--associated myelopathy/tropical spastic paraparesis

The Journal of Infectious Diseases, 186(7), 932–939.

By: A. Vine, A. Witkover, A. Lloyd, K. Jeffery, A. Siddiqui, S. Marshall, M. Bunce, N. Eiraku ...

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

2002 journal article

Force and deformation on branching rudiments: cleaving between hypotheses

Biomechanics and Modeling in Mechanobiology, 1(1), 5–16.

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

2002 journal article

Undercompressive shock waves and the Dafermos regularization

Nonlinearity, 15(4), 1361–1377.

Source: NC State University Libraries
Added: August 6, 2018